CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Complex minimax programming under generalized convexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 1, 页码: 59-71
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
minimax programming  generalized invex function  duality theorem  
Nondifferentiable minimax fractional programming under generalized univexity 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2003, 卷号: 158, 期号: 2, 页码: 379-395
Authors:  Mishra, SK;  Wang, SY;  Lai, KK;  Shi, JM
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
nondifferentiable minimax fractional problem  duality  univexity  sufficient conditions